# SDR FDEA200812265292

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSP ON 0.460 INCH HOLES AT MAIN CARGO DOOR LWR JAMB NR 1 SUPPORT FITTING AT HOLES NR A, NR C AND NR D.  BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIGURE 10 VOLUME I.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
